# SDR 98ZZZX1288

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N918MK
- Make and model: Israel ASTRA SPX
- Aircraft serial: 089
- System (JASC): 2810 · Fuel Storage
- Part: Fuel System
- Condition: Contaminated
- Location: Fuel Bay
- Part time: 400 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED FUEL BYPASS LIGHT ILLUMINATED IN-FLIGHT.  SUBMITTER STATED CAUSE WAS DETERMINED TO BE FUEL BAY CONTAMINATION FROM MANUFACTURER.
